Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 2


Journal: Proc. Amer. Math. Soc. 2 (1951), 993
DOI: https://doi.org/10.1090/S0002-9939-51-99971-6
Original Article: Proc. Amer. Math. Soc. 2 (1951), 671-681.
Original Article: Proc. Amer. Math. Soc. 2 (1951), 447-455.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-51-99971-6
Article copyright: © Copyright 1951 American Mathematical Society